MAUDE Adverse Event Report: FX SOLUTIONS SAS HUMELOCK REVERSED SHOULDER; SHOULDER PROSTHESIS REVERSE

FX SOLUTIONS SAS HUMELOCK REVERSED SHOULDER; SHOULDER PROSTHESIS REVERSE
Model Number 104-0809
Health Effect - Clinical Code Seroma (2069)
Date of Event 11/10/2021
Type of Reportable Event Serious Injury
Event or Problem Description
The patient developed seroma which led to a revision surgery on (b)(6) 2021, approximately a week after the primary surgery on (b)(6) 2021 to avoid infection.Only the humeral cup (40/9) was replaced with a new humeral cup (40/9).The explant was sent for pathology.

Brand Name
HUMELOCK REVERSED SHOULDER
Common Device Name
SHOULDER PROSTHESIS REVERSE
Manufacturer (Section D)
FX SOLUTIONS SAS
1663 rue de majornas
viriat 01440
FR  01440
MDR Report Key12980778
Report Number3014128390-2021-00064
Device Sequence Number17115758
Product Code PHX
UDI-Device Identifier03701037300145
UDI-Public03701037300145
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/10/2021
Report Date (Section F) 12/10/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Expiration Date07/01/2023
Device Model Number104-0809
Device Catalogue Number104-0809
Device Lot NumberL2852
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer03/12/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date12/10/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;
Patient Age66 YR
Patient SexMale
Date Report Sent to FDA12/10/2021